# SDR UPS05244037

- Difficulty date: January 5, 2005
- Submitted: March 11, 2005
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- Aircraft time: 630,613 hours, 48,399 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Forging
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SV, RIGHT VERTICAL FIN FRONT SPAR LWR FORGING.  A 2 INCH VISIBLE CRACK IN FORGING STA 1229-1231.  CRACK IN RADIUS AREA OF STRAP 1.75 X .25 INCH.  REPAIRED LEFT AND RIGHT VERTICAL STAB FRONT SPAR FORGING FOR FERRY FLIGHT STA 1229 - 1231 IAW UPS EO B727-5530-21661-A, AND SAA SK 948-770.
